Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 79, NWS Pueblo, CO

June 2, 2010Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 2, 2010, 3:01 PM MDT for Pueblo County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2010, 3:01 PM MDT (21:01 UTC)
Expired
Jun 2, 2010, 3:47 PM MDT
In force
46 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 35 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WUUS55 KPUB 022101
SVRPUB
COC101-022200-
/O.NEW.KPUB.SV.W.0079.100602T2101Z-100602T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT WED JUN 2 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...

* UNTIL 400 PM MDT

* AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES NORTHWEST OF PINON...OR 16 MILES NORTH OF
  PUEBLO...AND MOVING SOUTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PUEBLO...PINON...PUEBLO WEST AND PUEBLO RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3826 10436 3824 10480 3851 10485 3851 10442
TIME...MOT...LOC 2101Z 338DEG 12KT 3848 10469
WIND...HAIL <50MPH 1.00IN

$$
3 follow-up statements
130 
WWUS55 KPUB 022111
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
311 PM MDT WED JUN 2 2010

COC101-022200-
/O.CON.KPUB.SV.W.0079.000000T0000Z-100602T2200Z/
PUEBLO CO-
311 PM MDT WED JUN 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
PUEBLO COUNTY UNTIL 400 PM MDT...

AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR PINON...OR 13 MILES NORTH OF PUEBLO...MOVING
SOUTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  PUEBLO...PINON...PUEBLO WEST AND PUEBLO RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3826 10436 3824 10480 3851 10485 3851 10442
TIME...MOT...LOC 2111Z 338DEG 12KT 3845 10467
WIND...HAIL <50MPH 1.00IN

$$
336 
WWUS55 KPUB 022126
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
326 PM MDT WED JUN 2 2010

COC101-022200-
/O.CON.KPUB.SV.W.0079.000000T0000Z-100602T2200Z/
PUEBLO CO-
326 PM MDT WED JUN 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
PUEBLO COUNTY UNTIL 400 PM MDT...

AT 325 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR PINON...OR 11 MILES NORTH OF PUEBLO...MOVING
SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  PUEBLO...PUEBLO WEST AND PUEBLO RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3826 10436 3824 10480 3851 10485 3851 10442
TIME...MOT...LOC 2127Z 334DEG 10KT 3843 10464
WIND...HAIL <50MPH 1.00IN

$$
385 
WWUS55 KPUB 022147
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
347 PM MDT WED JUN 2 2010

COC101-022157-
/O.CAN.KPUB.SV.W.0079.000000T0000Z-100602T2200Z/
PUEBLO CO-
347 PM MDT WED JUN 2 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PUEBLO COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3826 10436 3824 10480 3851 10485 3851 10442
TIME...MOT...LOC 2147Z 334DEG 10KT 3838 10461

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:42 PM MDT, 19 minutes earlier.

Area forecast discussion, Jun 2, 2:42 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT WED JUN 2 2010

.SHORT TERM...
(TONIGHT AND THURSDAY)

CURRENTLY...THUNDERSTORMS HAVE BEGUN TO DEVELOP OVER THE RAMPART
RANGE AND TRACK EASTWARD IN TO THE COLORADO SPRINGS AREA.  RADAR
ANALYSIS INDICATES THESE STORMS ARE WEAK WITH LIGHTNING AND SMALL
BEING THE PRIMARY IMPACTS AS THEY MOVE ACROSS THE CITY.  WINDS HAVE
TURNED EAST TO SOUTHEASTERLY ACROSS THE PLAINS THIS AFTERNOON
HELPING TO KEEP DEW POINT TEMPERATURES IN THE UPPER 40S TO LOW 50S.
THE LATEST MESOANALYSIS INDICATES AROUND 2000 J/KG OF CAPE ALONG THE
NORTHERN I-25 CORRIDOR ALONG WITH A THETA E AXIS ALONG THE I-25
CORRIDOR.  A SHORTWAVE TROUGH OVER WESTERN COLORADO WILL AID IN LIFT
THIS AFTERNOON AS IT PROGRESSES ACROSS THE STATE.  A SOUTHWARD
MOVING OUTFLOW BOUNDARY FROM LAST NIGHTS CONVECTION IN THE NORTHERN
PLAINS WILL ALSO PROVIDE A FOCUS FOR THUNDERSTORMS OVER NORTHEAST
COLORADO.  ANOTHER AREA OF THUNDERSTORMS IS FORECAST TO DEVELOP
ALONG THE COLORADO-NEW MEXICO BORDER THIS AFTERNOON AND PASS EAST
ACROSS THE FAR SOUTHERN PLAINS THROUGH THIS EVENING.  GIVEN THE
INSTABILITY AND SHEAR AROUND 35 KTS...SOME THUNDERSTORMS HAVE THE
POTENTIAL TO BECOME SEVERE THIS AFTERNOON AND EVENING...ESPECIALLY
NORTH OF HIGHWAY 50 AND EAST OF I-25.  THE PRIMARY THREATS WILL BE
LARGE HAIL AND STRONG WINDS...HOWEVER AN ISOLATED TORNADO WILL ALSO
BE POSSIBLE...ESPECIALLY ALONG THE OUTFLOW BOUNDARY WHEN IT ARRIVES
ACROSS THE AREA.  AS THE UPPER WAVE MOVES EAST THIS EVENING...EXPECT
THE THUNDERSTORMS TO MOVE OUT OVER THE PLAINS.  THE LATEST WRF RUN
HAS THUNDERSTORM ACTIVITY PERSISTING ALONG THE KANSAS BORDER THROUGH
06Z ASSOCIATED WITH THE OUTFLOW BOUNDARY WHILE ANOTHER AREA OF
THUNDERSTORMS DEVELOP WEST NEAR PUEBLO.  NOT AS CONFIDENT IN THE
CONVECTIVE DEVELOPMENT NEAR PUEBLO...SO RETAINED THE LOWER POPS OVER
THAT AREA THROUGH THE EVENING.

HIGH PRESSURE BEGINS TO BUILD OVER THE DESERT SOUTHWEST BY TOMORROW
WITH ZONAL WESTERLY FLOW SETTING UP OVER COLORADO.  THIS WILL ALLOW
DRY WARM AIR ALOFT TO MIX DOWN TO THE SURFACE.  A DRYLINE IS
FORECAST TO DEVELOP BY LATE MORNING AND QUICKLY PROGRESS ACROSS THE
PLAINS THROUGH 21Z.  MODELS IN AGREEMENT WITH AROUND 1500 J/KG OF
CAPE ALONG THE KANSAS BORDER AT 21Z WITH A LOW CHANCE OF
THUNDERSTORMS ALONG THE BORDER THROUGH 00Z.  AFTERNOON HIGHS WILL
BEGIN TO WARM UP ON THURSDAY WITH HIGHS REACHING THE LOWER 90S
ACROSS THE PLAINS. MOZLEY

.LONG TERM...
(THURSDAY NIGHT THROUGH WEDNESDAY)

COULD STILL BE SOME TSTMS ALONG THE FAR ERN BORDER IN THE EVENING
HOURS THURSDAY BUT THE REST OF THE AREA SHOULD BE DRY. FRI AND SAT
A FLAT UPR RIDGE WL BE OVR THE FORECAST AREA...AND SHOULD HAVE DRY
WEATHER ON FRIDAY WITH HIGHS IN THE 80S AND 90S AT THE LOWER
ELEVATIONS. SAT MORNING A WEAK FRONT IS FORECAST TO MOVE THRU THE
SERN PLAINS...WITH AFTERNOON DEW POINTS EXPECTED TO BE IN THE 40S.
THE GFS KEEPS THE CWA DRY...WHILE THE NAM DEVELOPS SOME PCPN ALONG
AND NR THE ERN MTS IN THE LATE AFTERNOON. TEMPS ON SAT WL LIKELY
BE A LITTLE HIGHER THAN ON FRI. SUN THE UPR RIDGE CENTER WL BE OVR
NM...WITH A SHRTWV TROF MOVING ACRS THE EASTERN PORTIONS OF THE
AREA IN THE AFTERNOON. LOW LEVEL UPSLOPE FLOW AND DEW POINTS IN
THE 40S AND 50S AREA EXPECTED OVR THE SERN PLAINS SO WL KEEP SOME
STORMS IN THE FORECAST ACRS THE ERN AREAS. TEMPS WL NOT BE AS WARM
ON SUNDAY. MON THE UPR RIDGE SHIFT SOUTHWARD AND ANOTHER FRONT
MOVES THRU THE AREA EARLY MON MORNING. LOW LEVEL UPSLOPE ON MON
OVR ERN AREAS ALONG WITH AMPLE LOW LEVEL MSTR WL LIKELY LEAD TO
ANOTHER DAY WITH TSTMS OVR ERN AREAS. WITH THE UPR RIDGE SHIFTING
WELL SOUTH INTO SRN TX FOR TUE A SHORTWAVE TROF WL MOVE BY THE
AREA TUE SENDING ANOTHER FRONT INTO THE AREA. MAY SEE SOME TSTMS
DEVELOP ALONG THE ERN MTS IN THE AFTERNOON. ON WED THE UPR RIDGE
IS EXPECTED TO BUILD BACK OVR THE AREA WITH MAINLY DRY WEATHER.

&&

.AVIATION...

VFR CONDITIONS AT KALS THROUGH TOMORROW.  THUNDERSTORMS HAVE BEGUN
TO DEVELOP OVER THE KCOS REGION AND WILL PERSIST THROUGH THIS
EVENING.  EXPECT BRIEF MVFR TO IFR CONDITIONS AT KCOS FROM 20Z
THROUGH 00Z IN ANY THUNDERSTORMS THAT PASS OVER THE TERMINAL.  HAIL
WILL BE A THREAT AT KCOS WITH HAIL DIAMETERS APPROACHING 1 INCH IN
STRONGER THUNDERSTORMS.  EXPECT THUNDERSTORMS TO CLEAR OUT OF THE
KCOS AREA BY 02Z WITH VFR CONDITIONS EXPECTED OVERNIGHT.  VFR
CONDITIONS ARE EXPECTED AT KPUB THROUGH TOMORROW...HOWEVER THERE IS
THE POSSIBILITY OF THUNDERSTORMS OVER TERMINAL LATE THIS AFTERNOON
AND TONIGHT.  CONFIDENCE IS MARGINAL IN SOUTHWARD DEVELOPMENT OF THE
THUNDERSTORMS TO THE NORTH OF KPUB SO WILL JUST MENTION A CB IN THE
TAF FOR NOW.  VFR CONDITIONS ARE EXPECTED AT KPUB FOR TOMORROW.  MOZLEY

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

88/28
Hazardous weather outlook, Jun 2, 1:58 PM MDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
158 PM MDT WED JUN 2 2010

COZ058>089-093>099-032000-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
158 PM MDT WED JUN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS
AND EASTERN PLAINS THIS AFTERNOON. A FEW STRONG TO SEVERE THUNDERSTORMS
WILL BE POSSIBLE THIS AFTERNOON THROUGH THIS EVENING AS AN UPPER
LEVEL DISTURBANCE INTERACTS WITH INCREASING LOW LEVEL MOISTURE IN
EASTERLY UPSLOPE FLOW. THE MAIN THREAT WITH THUNDERSTORMS WILL BE
HAIL 1 INCH IN DIAMETER OR LARGER...WIND GUSTS OVER 60 MPH...LOCALLY
HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. THE RISK
FOR SEVERE THUNDERSTORMS WILL BE HIGHEST NORTH OF HIGHWAY 50 AND
EAST OF INTERSTATE 25...AND ACROSS THE FAR SOUTHEAST PLAINS.  AN
ISOLATED TORNADO WILL ALSO BE POSSIBLE THROUGH LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE FAR SOUTHEAST PLAINS THURSDAY...AND ACROSS
MOST OF SOUTH CENTRAL AND SOUTHEAST COLORADO SUNDAY AND MONDAY.
THE MAIN THREATS FROM THESE STORMS WILL BE CLOUD TO GROUND
LIGHTNING AND GUSTY WINDS TO NEAR 50 MPH. SMALL HAIL MAY ALSO BE
POSSIBLE WITH THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE PLAINS THIS AFTERNOON AND EVENING.

88/23

In the hours before

Local storm report, Jun 2, 2:15 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
215 PM MDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HAIL             5 WSW SECURITY          38.71N 104.83W
06/02/2010  M1.00 INCH       EL PASO            CO   BROADCAST MEDIA

&&

28
Special weather statement, Jun 2, 2:30 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
230 PM MDT WED JUN 2 2010

COZ084-085-022100-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
230 PM MDT WED JUN 2 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO

AT 225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PEYTON...OR 22 MILES NORTHEAST OF COLORADO
SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  PEYTON.
  CALHAN.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jun 2, 2:47 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
247 PM MDT WED JUN 2 2010

COZ094-022130-
EASTERN LAS ANIMAS COUNTY-
247 PM MDT WED JUN 2 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO

AT 243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF BRANSON...OR 40 MILES EAST
OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  KIM.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KAM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 1:59 PM MDTSevere Thunderstorm WarningPUBEl Paso61 min
Jun 2, 2:44 PM MDTSevere Thunderstorm WarningPUBEl Paso38 min
Jun 2, 4:18 PM MDTSevere Thunderstorm WarningPUBPueblo41 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.